# SDR DALA2022051903439

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 87,357 hours, 39,255 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 DURING TEST PSU OXY PANEL FOR SEAT 18ABC WOULD NOT OPEN. CORRECTIVE ACTION: REPLACED PSU ASSEMBLY PER A320 AMM 35-23. OK FOR SERVICE. (8369109)
